| Model Number |
BOES505 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the implant at tooth location #19 was removed due to pain.Short implant - felt too much pressure and pain from locator.Customer used another device to complete the procedure.Symptom as a result of the event: inflammation.
Event or Problem Description
No additional event information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111 and 3331; h6: investigation findings code was added: 213; h6: investigation conclusions code was added: 67.A 3i t3® short external hex parallel walled implant, 5mm(d) x 5mm(l) (boes505) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage, however no damage identified.Based on the evaluation, the device malfunction has not occurred.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number (2017030275).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op0210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2017030275) for similar event and no other complaint was identified.The reported event could not be recreated due to the nature of the dental device and event and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.However, based on the investigation and risk file review, the most likely cause determined from the investigation is patient specific issue, implant not placed properly; clinician error and inadequate treatment planning.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
Event or Problem Description
No additional event information at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.Upon further evaluation, the implant was fractured.The following sections are being reported: h6: device code was added: 1260; h6: investigation findings code was added: 3252; h6: investigation conclusions code was added: 4307.Visual inspection of the as returned implant identified fracture around the collar/platform.Attempts were made to clarify the event but the customer was not aware of the fracture and could not confirm it.Based on the available information, device malfunction did occur as the implant was fractured.However, the reported event (pain) was non-verifiable as the exact details of event were nonverifiable.